# SDR FDEA202507131186

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 69,990 hours, 28,143 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Warning Message
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WING SLIDE EICAS ON TAXI OUT.   TERMINATING ACTION ACCOMPLISHED FOR  E.A. F-5220-T0384096. INSTALLED 4EA SEALING BOLTS FOR THE OVERWING SLIDE PANEL. INSTALLED ACCESS PANEL IN THE AFT OUTBOARD CORNER OF THE RIGHT MLG BAY REFERENCED BY THE ABOVE MAINTENANCE MANUAL.
